# SDR AUS20030511

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 2782186057
- Condition: Failed
- Location: Mlg Indicator
- Part time: 11,136 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWN INDICATOR BULBS BLOWN.
